# SDR DALA2024080907921

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cap
- Condition: Corroded
- Location: Sta Y=1022
- Component: Upper Cap, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK X=22 STA Y=197-225, -X=44.5 Y=200-237, AND FLOOR SUPPORT AT -X=54.5 Y=210. SUMMARY OF NRC 00719: CORROSION LEVEL 2. SEAT TRACK X=22 STA Y=197-225, AND SEAT TRACK -X=44.5 Y=200-237, WERE REPAIRED PER B717-200 SRM 53-20-52-2R PROCEDURE 5 REPAIR 5 FIG 201, AND FLOOR SUPPORT AT -X=54.5 Y=210. WAS REPAIRED PER B717-200 SRM 51-40- 08-0G. (LP #0492234)
